2 doctors weighed in:

The antibiotic taken through my pikline gives me a massive headache any suggestions?

2 doctors weighed in
Dr. Omega Edwards, m.d.
Internal Medicine - Infectious Disease
1 doctor agrees

In brief: See your doctor

There are many possible causes for your headache.
Perhaps the rate of flow needs to be decreased. It may be the cause by the antibiotics themselves. Is the antibiotic temperature the problem? Is your picc line malpositioned? These are common problems that i solve for my pationts in my infusion center. See your doctor.

In brief: See your doctor

There are many possible causes for your headache.
Perhaps the rate of flow needs to be decreased. It may be the cause by the antibiotics themselves. Is the antibiotic temperature the problem? Is your picc line malpositioned? These are common problems that i solve for my pationts in my infusion center. See your doctor.
Dr. Omega Edwards, m.d.
Dr. Omega Edwards, m.d.
Thank
Get help from a real doctor now
Dr. Shontae Buffington
Board Certified, Pediatrics
13 years in practice
838K people helped
Continue
108,000 doctors available
Read more answers from doctors